I have gained alot of weight since the fall. I am on numerous meds and wanted to know if this iron pill will make you retain water or gain weight?
Does ferrous sulfate cause weight gain?
Question posted by angel1234 on 15 April 2011
Last updated on 16 April 2011
Ferrous sulfate an iron supplement can make you constipated which can make you feekl like you've gained some weight. My doctor switched me to Ferrous Gluconate instead for my anemia. Remember to drink lots of water. Like 64 ounces a day. Pop, coffee & tea don't count as they have caffeine which can dehydrate you Good luck to you...
No such side effects are listed.
List of side effects for future reference:
- Ferrous Sulfate uses and safety info
- Ferrous Sulfate information for Healthcare Professionals (includes dosage details)
- Side effects of Ferrous Sulfate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.